| Catalog Number |
109990 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplement report will be submitted.
Event or Problem Description
It was reported that the filter pressure pod of a prismaflex m150 set was observed to leak during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H11: the actual device was not available; however, photographs of the sample were provided for evaluation.Visual inspection of the photos showed a leak from the set access post-pump pod.This component is manufactured by a vantive external supplier.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the pod defect was determined to be related to supplier manufacturing, and the issue is being further investigated.Nonconformance records have been opened to address this issue.Should additional relevant information become available, a supplemental report will be submitted.